首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Genuine Lower Bounds for QBF Expansion
  • 作者:Olaf Beyersdorff ; Joshua Blinkhorn
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:96
  • 页码:12:1-12:15
  • DOI:10.4230/LIPIcs.STACS.2018.12
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We propose the first general technique for proving genuine lower bounds in expansion-based QBF proof systems. We present the technique in a framework centred on natural properties of winning strategies in the 'evaluation game' interpretation of QBF semantics. As applications, we prove an exponential proof-size lower bound for a whole class of formula families, and demonstrate the power of our approach over existing methods by providing alternative short proofs of two known hardness results. We also use our technique to deduce a result with manifest practical import: in the absence of propositional hardness, formulas separating the two major QBF expansion systems must have unbounded quantifier alternations.
  • 关键词:QBF; proof complexity; lower-bound techniques; resolution
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有